| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and determined the issue to be due to the system pcba.Due to the model of the device, the system pcba is not available so the customer will be notified that the device should be removed from service and replacement device offered.
Event or Problem Description
The customer contacted physio-control to report that their device struggles to power on and when it does the screen is black.In this state the device would not be able to deliver defibrillation therapy if needed.There was no report of patient use associated with the reported event.